Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Sharp pain in left temple, dizziness, followed by dull pressure. Causes for pain?

I just experienced a sharp pulsateing pain in my left temple. It only lasted about a minute or two and now i feel dizzy and i have a dull pressure on my left temple like someone is lightly touching it. I have no bad headaches nor do i feel nauseous or anything. Im kinda freaked out because ive known people that have had brain anerysms and im afraid of getting one.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
the transient symptoms that you had may be seen in normal individuals with no serious underlying problems. As you have mentioned that you do not have nausea, vomiting or headache, so that further reassures. However you can get evaluated by a doctor to relieve your anxiety. It is not likely to be due to aneurysms in the brain. The pain of bleeding aneurysm is very severe and is associated with many more things like loss of consciousness etc.
Good luck.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor